# SDR DALA2017072505803

- Difficulty date: July 24, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE TRACK OUT OF LIMITS FROM STA 1264-1307.  REPLACED IAW SRM 51-10-05 AND 53-20-01.
